# SDR AALA950238

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703AA
- Make and model: Boeing 727223
- Aircraft serial: 22461
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoking
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SJC-CCS - FLT 2141 - DURING CRUISE PASSENGERS AND FLIGHT ATTENDANTS REPORTED SMELLING SMOKE IN MID SECTION OF ACFT.  SMELL DISSIPATED, PRECAUTIONARY TESTED AFT BODY OVERHEAT CIRCUIT.  LANDED CCS WITHOUT INCIDENT.  COULD NOT DUPLICATE ON GROUND, SYSTEM GROUND CHECKED NORMAL OPERATION.  ACFT RETURNED TO SERVICE.  (W)
